# SDR IPXA2021060470168

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 19,937 hours, 13,721 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGR/H LWR FWD TORQUE BOX PANEL HAS A SMALL DELAMINATION MARKED IN RED BELOW FSS 195.390REPAIRED PANEL IAW B757 SRM 51-70-07-OG 250 DEG F CURE PER SRM 57-20-09-2R PER SRM 55-30-01-2R-5
